Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On uniqueness of quasi-split real semisimple Lie algebras

Author: Linda Preiss Rothschild
Journal: Proc. Amer. Math. Soc. 24 (1970), 6-8
MSC: Primary 17.30; Secondary 22.00
MathSciNet review: 0260814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 22.00

Retrieve articles in all journals with MSC: 17.30, 22.00

Additional Information

PII: S 0002-9939(1970)0260814-9
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia